# SDR DHL2005788005

- Difficulty date: July 26, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R00089
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BROUGHT THRUST LEVER BACK ON APPROACH NO RED RT GEAR LT. WITH GEAR SELECTED DOWN RED RT GEAR LT WOULD NOT ILLUMINATE OR PRESS TO TEST.  R & R LANDING GEAR ACCESSORY UNIT IAW 727 MM CH 32-09-121 OPS CHECK GOOD
